# SDR ASAA2019010927736

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 17,676 hours, 5,866 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK, RECEIVED ZONE TEMP LIGHT ON CONT CAB LIGHT EXTINGUISHES DURING MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST, REF AMM 21-61-00. FOUND FLIGHT DECK ZONE FAULT. PERFORMED VERIFY TEST. FAULT CLEARED, NO FAULTS SHOW ON EITHER CONTROLLER & VERIFY IS GOOD. ON RECALL FLT DECK ZONE LIGHT DOES NOT ILLUMINATE.
